# SDR 2003UALA00728

- Difficulty date: October 1, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

CANCELLED DUE TO NR 2 ENGINE COMPRESSOR STALL AT FL210.  ENGINE SURGED ABOVE 1.25 EPR AND WAS REMOVED. SURGE CHECKS SHOWED NO IRREGULARITIES AND ENGINE PASSED TEST-21. PILOT REPORT STATED THAT AIRCRAFT HAD WAKE TURBULENCE DURING CLIMB.
